Volume 25, Number 1 April 1996

From NZJM

Jump to: navigation, search

NZ J. Mathematics Vol. 25, Number 1, (1996) Here is the table of contents of Volume 25 of the New Zealand Journal of Mathematics:

A.A. Darwish

   On a direct and inverse scattering problem for a boundary value problem with discontinuous coefficient
   pp. 1-13. 

Benjamin Fine and Gerhard Rosenberger

   A note on extended deficiency and groups admitting essential representations
   pp. 15-21. 

Eric L. Grinberg

   Why do quaternionic spaces lack complex structures?
   pp. 23-37. 

Sergei A. Ivanov

   Nonharmonic Fourier series in the Sobolev spaces of positive fractional orders
   pp. 39-45. 

C. Maclachlan

   On p-groups of symmetries of handlebodies
   pp. 47-57. 

Michael Megrelishvili (Levy)

   Free topological G-groups
   pp. 59-71. 

S.A. Settu

   Series to series regular transformations and uniform convergence
   pp. 73-83. 

Daniel Sevcovic

   Free non-distributive Morgan-Stone algebras
   pp. 85-93. 

Arkadii Slinko

   Linearly compact algebras and coalgebras
   pp. 95-103. 

Pekka Tukia

   ERRATUM Convergence groups and Gromov's metric hyperbolic spaces
   pp. 105-106. 

Last changed 12 September 1998

Personal tools